MAUDE Adverse Event Report: COVIDIEN, FORMERLY US SURGICAL A DIVISON ENDO PEANUT* 5MM DEVICE (3 PER PACK); LAPAROSCOPE, GENERAL & PLASTIC SURGERY

COVIDIEN, FORMERLY US SURGICAL A DIVISON ENDO PEANUT* 5MM DEVICE (3 PER PACK); LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 173019
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/27/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Additional attempts to obtain information and the device have been made.A supplemental report will be submitted with new details if they become available.
 
Event or Problem Description
According to the reporter, the tip came off during non-active use.No device fragment fell into the patient.

Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
COVIDIEN, FORMERLY US SURGICAL A DIVISON
60 middletown ave
north haven CT 06473
MDR Report Key5886223
Report Number1219930-2016-00881
Device Sequence Number11119302
Product Code GCJ
UDI-Device Identifier10884523000764
UDI-Public(01)10884523000764
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K931962
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/27/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model Number173019
Device Catalogue Number173019
Device Lot NumberM6B01X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2016
Initial Report FDA Received Date08/18/2016
Patient Sequence Number1